# SDR FDEA201409172635

- Difficulty date: September 17, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 57,571 hours, 20,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ABOVE LT ENTRY DOOR HAS A LAMP OUT.    RELAMPED IAW WITH SMP 33.
